Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

hi my doctor dignose me with pcos and i tanking metformin 3 time a day i got pregnant but i had a miscarrige and now am scared to get pregnant ,what should i do ? adult content

Answer Question
 
cubi13

Asked by cubi13 at 10:20 AM on Jan. 5, 2011 in Trying to Conceive

Level 3 (14 Credits)
Answers (3)
  • Talk to your doctor and see if the med you took had an effect on your miscarriage and if so then ask them what you can take that would be safe to take while pregnant.
    Proud_Mommy05

    Answer by Proud_Mommy05 at 10:24 AM on Jan. 5, 2011

  • i wounld worry about it. chance of having another misc. ir rare could happen but is rare
    niftymisty

    Answer by niftymisty at 12:08 PM on Jan. 5, 2011

  • when did u start the metformin cause i am taking them also 3times a day an how long did it take u to become pregnant an sorry about the lose i experience it twice at 26weeks.
    sexylady35

    Answer by sexylady35 at 3:39 PM on Jan. 5, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN